# SDR SWIA200110445

- Difficulty date: December 15, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 5,462 hours, 7,786 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HDG FLAG ON NR 1 AND NR 2 EHSI'S EN ROUTE TO CPR.  RAN QUICK REFERENCE HANDBOOK PROCEDURES, FLAGS STILL ON.  RETURNED TO SLC.  PERFORMED FUNCTIONAL CHECK OF AHRS.  NO DISCREPANCIES NOTED.  AHRS OPS CHECKS GOOD.
